Study on Fractional Differential Equations with Modified Riemann-Liouville Derivative via Kudryashov Method


Aksoy E., Bekir A., ÇEVİKEL A. C.

International Journal of Nonlinear Sciences and Numerical Simulation, vol.20, no.5, pp.511-516, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 5
  • Publication Date: 2019
  • Doi Number: 10.1515/ijnsns-2015-0151
  • Journal Name: International Journal of Nonlinear Sciences and Numerical Simulation
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.511-516
  • Keywords: exact solution, Kudryashov method, space-time fractional differential equation, modified Riemann-Liouville derivative, FUNCTIONAL VARIABLE METHOD, FINDING EXACT-SOLUTIONS, 1ST INTEGRAL METHOD
  • Yıldız Technical University Affiliated: Yes